A 2-year-old girl in Beaverton, Oregon overdosed on fentanyl on Monday afternoon and was revived by first responders who administered the opioid-reversing medicine Narcan.
When police arrived, officials said, the toddler was not breathing and had no pulse.
First responders began CPR on arrival and administered at least two doses of Narcan, after which the girl regained consciousness.
According to KGW8, the girl was taken to the hospital after being revived.
"The concern that we have at this time is that the pill format that the fentanyl was in is obviously something that came across to the 2-year-old as edible," Matt Henderson with the Beaverton Police Department said, according to KOIN6. "Fentanyl can be disguised in anything — it can be disguised in something that looks like an over-the-counter medication, something that looks like a prescription pill or even candy."
Join and support independent free thinkers!
We’re independent and can’t be cancelled. The establishment media is increasingly dedicated to divisive cancel culture, corporate wokeism, and political correctness, all while covering up corruption from the corridors of power. The need for fact-based journalism and thoughtful analysis has never been greater. When you support The Post Millennial, you support freedom of the press at a time when it's under direct attack. Join the ranks of independent, free thinkers by supporting us today for as little as $1.
Remind me next month